:Suspicious In Arizona
:Dear Suspicious: I confess, my knee-jerk reaction after reading your letter was, “Uh-oh!” Then I picked up the phone and called Bruce Landres, M.D., in Los Angeles. His first words were, “That’s an interesting question.” He then went on to say that if your husband has prostate problems in addition to his erectile dysfunction, you should believe him, because last October the FDA approved a low dose of one particular E.D. drug for the treatment of benign prostate hypertrophy (BPH). (This low dose is not enough to assist in infidelity.)
You should discuss this further with your husband because it would be much safer for him to get this kind of medication from his physician, who knows his medical history, since E.D. drugs can sometimes cause serious side effects.
P.S. Another thought: It’s also possible your husband watches adult videos when he travels and needs “the pill” for his own entertainment. You’ll never know unless you ask him.
Dear Abby: My mother-in-law passed away five months ago. I was given the option of taking a winter coat of hers, which I gladly accepted. When would it be appropriate to wear it around my husband’s family?
:Still Mourning In Wisconsin
:Dear Still Mourning: I’m sorry for your loss. The time to wear the coat would be when the temperature drops enough that you feel you need it. And when you do, if someone should recognize it and comment, just say you are wearing her coat because it helps you feel closer to her; it’s like a warm hug from heaven.
Dear Abby is written by Abigail Van Buren, also known as Jeanne Phillips, and was founded by her mother, Pauline Phillips. Write Dear Abby at www.DearAbby.com or P.O. Box 69440, Los Angeles, CA 90069.